# SDR SWIA971003

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Condition: Dirty
- Location: Ahrs Computer
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT NUMBER ONE AHRS FAILED ADI WENT TO 90 DEGREES UP, HDG OSCILLATED AT 210 DEGREES.  WHEN AHRS FAILED HDG'S WERE WITHIN 5 DEG OF EACH OTHER.  RETURNED TO LAX.  REMOVED NUMBER ONE AHRS COMPUTER, CLEANED CONNECTOR, REINSTALLED AND REINITIALIZED.  ALL CHECKS GOOD.
